# SDR A6WA201442049

- Difficulty date: October 16, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 26,683 hours, 25,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FLOOR LIGHTING ROW 6 - 8 OUT & ELECTROLUMINESCENT EXIT IDENTIFIER SIGN AT RT OVERWING EXIT, KNEE HIGH, INOPERATIVE.
